# SDR R61A201308100720

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 23,446 hours, 17,473 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE138798
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, RECEIVED A HYD 2 LOW QTY ADVISORY, MONITORED HYD QTY AND DISCOVERED IT WAS DROPPING RAPIDLY. ELECTED TO RETURN TO DEPARTURE.  THEN RECEIVED HYD 2 LOW PRESSURE WARNING AND DECLARED AN EMERGENCY.  AT 2000 FT, PUT GEAR LEVER DOWN AND GEAR DID NOT COME DOWN. ELECTED TO GO AROUND AND RAN THE CHECKLIST TO LOWER THE GEAR.  LANDED WITHOUT INCIDENT.   MX FOUND THE LT INBD GROUND SPOILER LINE LEAKING AND REPLACED IAW AMM.  OK FOR SERVICE.
